# SDR REXA2020030200242

- Difficulty date: February 15, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON STRINGER SPLICE 21R, 22R, FS 333. (TCI: 53-20-304).                                                        
"
"STRINGERS SPLICE 21R, 22R, FS 333. WERE REPLACE FOR A NEW ONES PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. CORROSION LEVEL 2.                                                              
"
